# SDR SWAA2023112113413

- Difficulty date: October 22, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 242UF TOP SURFACE DELAMINATED<[01] RECEIVED MAIN CABIN FLOOR PANEL 242UF AND WILL BE INSTALLED ON T/C TTG8Q00NS4WB;[02] VERIFIED; RECEIVED NEW CABIN FLOOR PANEL # 242UF AND WILL BE INSTALLED ON T/C TTG8Q00NS4WB
